Volume 32, Issue 1
Properties for Nonlinear Fractional SubLaplace Equations on the Heisenberg Group

Xinjing Wang and Pengcheng Niu

10.4208/jpde.v32.n1.5

J. Part. Diff. Eq., 32 (2019), pp. 66-76.

Preview Full PDF 141 437
  • Abstract

The aim of the paper is to study properties of solutions to the nonlinear fractional subLaplace equations on the Heisenberg group. Based on the method of moving planes to the Heisenberg group, we prove the Liouville property of solutions on a half space and the symmetry and monotonicity of the solutions on the whole group respectively.

  • History

Published online: 2019-04

  • AMS Subject Headings

35A01, 35J57, 35D99

  • Cited by